MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC201400
Medical Device Problem Codes Obstruction of Flow (2423); Poor Visibility (4072)
Health Effect - Clinical Codes Aneurysm (1708); Foreign Body Embolism (4439); Aneurysm expansion (4597)
Date of Event 03/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device remains implanted and is not available for analysis.Images were requested from the hospital.Further information will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient presented at the emergency with pain and vomiting, and upon the scanning it was an incidental finding that the abdominal aortic aneurysm was 95mm.No aneurysm rupture was noted.On (b)(6) 2025, the patient underwent endovascular procedure to treat an aneurysm using gore® excluder® aaa endoprostheses.Reportedly, images were viewed on hospital software and there was no disc available for planning or 3d reconstruction.It was reported that when the physician did the contrast run to measure the length, he believed the riia was coming off exactly where the large sheath was.The physician asked gore field sales associate (fsa) to mark the screen at that zone and upon deployment and run, realized it must have been coming off higher and the ostium was hidden by the rcia.In hindsight the physician realized he should have angled the c-arm further to get a better image of the riia ostium.Unfortunately, because it was urgent, and they didn't have access to the images and were unable to get accurate angles of the riia ostium.Upon doing a post contrast run, the physician realized that the riia was covered.The aaa was sealed, right internal iliac artery has been excluded, no complications on table for patient and now reported stable.The event is ongoing.The physician is monitoring the patient.According to the physician, bad visualization and patient anatomy contributed to the event.The riia was coming off quite posterior, so although the physician had a steep angle with the c-arm, it was difficult to get a good image.
 
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the devices verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.Images were requested, however, are not available.According to the physician, bad visualization and patient anatomy contributed to the event.The gore® excluder® aaa endoprosthesis instructions for use (ifu) provides the following procedural step in relation to arterial access and angiography: use an accurate radiopaque patient marking method to assure accurate device positioning and deployment locations.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include but are not limited to endoprosthesis or delivery system: improper component placement and occlusion of device or native vessel.Additional considerations for patient selection include but are not limited to: patient¿s anatomical suitability for endovascular repair.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21669724
Report Number3013164176-2025-02446
Device Sequence Number8180318
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public(01)00733132618552(17)250830
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2025
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age74 YR
Patient SexMale